Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 225, NWS Atlanta, GA

December 23, 2013Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 23, 2013, 1:54 AM EST for Gwinnett County, Georgia. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2013, 1:54 AM EST (06:54 UTC)
Expired
Dec 23, 2013, 3:55 AM EST
In force
2 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sweetwater Creek (E ATL) at Club Drive near Lilburn (STWG1). The gauge peaked at 10.92 ft at Dec 23, 2013, 1:00 AM EST.

actionminormoderate5101512/2312/24
Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02205865, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WGUS42 KFFC 230654
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
154 AM EST MON DEC 23 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  SWEETWATER CREEK NEAR LILBURN AFFECTING GWINNETT COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC135-232054-
/O.NEW.KFFC.FL.W.0225.131223T0654Z-000000T0000Z/
/STWG1.1.ER.131223T0630Z.131223T0630Z.000000T0000Z.UU/
154 AM EST MON DEC 23 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE SWEETWATER CREEK NEAR LILBURN.
* FROM EARLY THIS MORNING UNTIL FURTHER NOTICE.
* AT 1 AM MONDAY THE STAGE WAS 10.9 FEET...AND RISING.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL OCCUR IN
  PORTIONS OF THE NORTHWOOD COUNTRY CLUB GOLF COURSE UPSTREAM FROM 
  THE GAGE ON CLUB DRIVE...AND IN THE WOODLAND AREAS DOWNSTREAM FROM 
  THE GAGE AND FOR THE NEXT FOUR MILES UNTIL THE CREEK MERGES WITH 
  THE YELLOW RIVER. AN OLD CONCRETE GOLF CART BRIDGE AROUND 300 FEET 
  DOWNSTREAM FROM THE GAGE WILL BEGIN TO FLOOD.
* THIS STAGE COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON JUN 1 2010.
  

&&

LAT...LON MISSING


$$
1 follow-up statement
811 
WGUS82 KFFC 230855
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 AM EST MON DEC 23 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  EUHARLEE CREEK NEAR ROCKMART AFFECTING POLK COUNTY

  SWEETWATER CREEK NEAR LILBURN AFFECTING GWINNETT COUNTY

 
GAC233-230925-
/O.CAN.KFFC.FL.W.0226.000000T0000Z-131223T1833Z/
/RKMG1.1.ER.000000T0000Z.131223T0545Z.131223T0703Z.UU/
355 AM EST MON DEC 23 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE EUHARLEE CREEK NEAR ROCKMART.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 3 AM MONDAY THE STAGE WAS 8.6 FEET...AND FALLING.
* FLOOD STAGE IS 9.0 FEET. 
* THE CREEK WILL CONTINUE TO FALL.
* AT 9.0 FEET...MINOR FLOODING BEGINS ALONG THE CREEK UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE ON CHURCH STREET. PORTIONS OF THE WAYSIDE 
  PARK WILL HAVE WATER A FOOT OR TWO DEEP. SECTIONS OF THE SIDEWALK 
  ALONG WATER STREET WILL BEGIN TO FLOOD. THE WATER REACHES THE 
  BOTTOM OF THE SILVER COMET TRAIL FOOT BRIDGE JUST DOWNSTREAM FROM 
  WEST ELM STREET.
 

&&

LAT...LON MISSING


$$

GAC135-230925-
/O.CAN.KFFC.FL.W.0225.000000T0000Z-131223T0855Z/
/STWG1.1.ER.131223T0630Z.131223T0630Z.000000T0000Z.UU/
355 AM EST MON DEC 23 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SWEETWATER CREEK NEAR LILBURN.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 3 AM MONDAY THE STAGE WAS 10.5 FEET...AND FALLING.
* FLOOD STAGE IS 11.0 FEET. 
* THE CREEK WILL CONTINUE TO FALL.
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL OCCUR IN
  PORTIONS OF THE NORTHWOOD COUNTRY CLUB GOLF COURSE UPSTREAM FROM 
  THE GAGE ON CLUB DRIVE...AND IN THE WOODLAND AREAS DOWNSTREAM FROM 
  THE GAGE AND FOR THE NEXT FOUR MILES UNTIL THE CREEK MERGES WITH 
  THE YELLOW RIVER. AN OLD CONCRETE GOLF CART BRIDGE AROUND 300 FEET 
  DOWNSTREAM FROM THE GAGE WILL BEGIN TO FLOOD.
  

&&

LAT...LON MISSING


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 23, 12:59 AM EST, 55 minutes earlier.

Area forecast discussion, Dec 23, 12:59 AM EST, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1259 AM EST MON DEC 23 2013

.PREV DISCUSSION...
SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
/ISSUED 247 PM EST SUN DEC 22 2013/
MAIN FORECAST CONCERN IS CONTINUED FLOOD POTENTIAL ACROSS
PORTIONS OF THE AREA WITH SWATH OF ONGOING MODERATE TO HEAVY RAIN.

ENHANCED BAND OF MOISTURE BEING TRANSPORTED BY PERSISTENT SW FLOW
OFF THE GULF WILL ALLOW FOR EXTREMELY EFFICIENT PRECIP...PWATS OF
NEAR 1.7-1.8 AT 3 STANDARD DEVIATIONS ABOVE CLIMO. LATEST HPC QPF
STILL SUGGESTS A BAND OF 2-2.5 INCHES STORM TOTAL FROM TONIGHT
THROUGH MONDAY MORNING WITH ISOLATED HIGHER POSSIBLE. SEE HYDROLOGY
SECTION BELOW FOR MORE DETAILS.

WHILE MAJORITY OF CWA IS CAPE DEPRIVED...MODELS HAVE CONSISTENTLY
BEEN LINGERING SOME 600-700 J/KG SBCAPE MAINLY SOUTH AND EAST OF A
COLUMBUS...TO MACON...TO WASHINGTON LINE. WITH ABOUT 50 KTS 0-6KM
BULK SHEAR...30 KTS OF 0-1KM SHEAR...AND 200-300 M2/S2 OF SRH
JUXTAPOSED WITH THE EASTERN EDGE OF THE STALLED PRECIP
SHIELD...CANNOT RULE OUT ISOLATED STRONG TO SEVERE STORMS INTO THIS
EVENING. DAMAGING WINDS AND AN ISOLATED BRIEF TORNADO WOULD BE THE
MAIN THREATS. THE INSTABILITY...WHICH HAS BEEN THE LIMITING FACTOR
THUS FAR...MAY BE ENHANCED WITH SOME SCATTERING OUT OF CLOUD
COVERAGE LATE IN THE DAY.

UPPER TROUGH SHOULD FINALLY PUSH THE BAND OF MOISTURE EASTWARD ON
MONDAY AS 1040-MB PARENT SFC HIGH SLIDING INTO THE CENTRAL CONUS
HELPS ADVECT THE COLD FRONT SEWD TO START CLEARING THINGS OUT FOR
THE AREA. BY MONDAY NIGHT...MAJORITY OF AREA WILL BE RAIN-FREE AND
MOSTLY CLEAR.

FORECAST TEMPS WILL MAKE MACON CLOSE TO REACHING A RECORD HIGH
MINIMUM TONIGHT...OTHERWISE EXPECT NEAR NORMAL TEMPS MONDAY AND
SLIGHTLY BELOW NORMAL MONDAY NIGHT IN THE POST FRONTAL REGIME.

BAKER

LONG TERM /TUESDAY THROUGH SUNDAY/...
/ISSUED 247 PM EST SUN DEC 22 2013/
NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIODS AS MODELS
CONTINUE TO AGREE ON HIGH PRESSURE AND DRY CONDITIONS DOMINATING
THROUGH THE WEEKEND. EXPECTING A SLIGHTLY COOLER THAN NORMAL
CHRISTMAS... WITH MORNING LOWS STARTING OUT IN THE 20S. HIGHS WILL
RANGE FROM LOWER 40S NORTH TO LOWER 50S SOUTH. ENJOY.

39

PREVIOUS LONG TERM DISCUSSION /MONDAY NIGHT THROUGH SATURDAY/...
/ISSUED AT 344 AM EST SUN DEC 22 2013/
MODELS IN PRETTY GOOD AGREEMENT THROUGH THE LONG TERM. THE
CURRENT SYSTEM MOVING THROUGH THE CWA WILL EXIT MONDAY NIGHT AND
BY 06Z TUE THE PRECIP WILL BE OUT OF THE CWA. A LONG WAVE TROUGH
TRIES TO SET UP OVER THE EASTERN U.S. WITH A SERIES OF WEAK SHORT
WAVES MOVING THROUGH THE OHIO VALLEY. AT THE MOST THERE COULD BE A
FEW MORE CLOUDS ACROSS THE NORTHERN PART OF THE CWA...OTHERWISE IT
WILL REMAIN DRY ACROSS NORTH AND CENTRAL GEORGIA INTO NEXT
WEEKEND. THE WEAK SHORT WAVES WILL REINFORCE THE COLDER AIR
THROUGH CHRISTMAS...THEN THERE WILL BE A SLOW MODERATION OF
TEMPERATURES INTO NEXT WEEK AS THE UPPER FLOW TRANSITIONS INTO A
MORE ZONAL PATTERN.

17

HYDROLOGY...
/ISSUED 247 PM EST SUN DEC 22 2013/
STALLED FRONT AND SWATH OF ENHANCED DEEP LAYER MOISTURE OFF THE
NORTHERN GULF WILL ALLOW FOR AN ADDITIONAL 2-3 INCHES OF RAINFALL
TONIGHT THROUGH MONDAY MORNING WITH ISOLATED HIGHER AMOUNTS
POSSIBLE. 1-3 INCHES HAVE ALREADY FALLEN ACROSS PORTIONS OF NORTH
AND CENTRAL GEORGIA...EXCEPT FOR THE SOUTHEASTERN TIER. THE FLOOD
WATCH WILL CONTINUE FOR NORTH AND PORTIONS OF CENTRAL GEORGIA.
EXPECTED MODERATE TO HEAVY RAIN OVER THIS AREA WILL CAUSE
SIGNIFICANT POTENTIAL FOR RIVER FLOODING INCLUDING SMALLER CREEKS
AND STREAMS. FLOOD WARNINGS HAVE ALREADY BEEN ISSUED FOR MINOR
FLOODING ALONG SOME CREEKS IN NORTH GEORGIA.

BAKER

&&

.AVIATION...
06Z UPDATE...
CIGS AND VSBYS WILL CONTINUE TO BE VERY VARIABLE THROUGH THE
MORNING AND TAFS LEAN TOWARDS THE LOWER SIDE. AT ATL...THERE IS
STILL THE POTENTIAL FOR THE CIGS AND VSBYS TO DROP LOWER THAN
FORECAST IN THE TAF. AT THIS POINT THOUGH CONFIDENCE WAS TOO LOW
TO INCLUDE. RAIN WILL CONTINUE THROUGH MUCH OF THE MORNING AND
DIMINISH BY LATE MORNING INTO THE AFTERNOON.

//ATL CONFIDENCE...06Z UPDATE...
LOW CONFIDENCE ON VSBYS AND CIGS. MEDIUM CONFIDENCE ON TIMING OF
PRECIP. HIGH CONFIDENCE ON WIND.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          59  33  46  25 /  80  10  10   0
ATLANTA         54  31  43  25 /  80  10   5   0
BLAIRSVILLE     52  27  37  19 /  70  10   5   0
CARTERSVILLE    54  28  43  22 /  70  10   5   0
COLUMBUS        59  34  50  28 /  80  10   5   0
GAINESVILLE     57  32  44  25 /  80  10   5   0
MACON           62  33  52  25 / 100  10   5   5
ROME            53  26  43  21 /  50  10   5   5
PEACHTREE CITY  56  29  45  21 /  80  10   5   0
VIDALIA         67  42  55  31 /  90  30   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON...
JASPER...LAMAR...LUMPKIN...MADISON...MARION...MERIWETHER...
MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK...
PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...STEWART...TALBOT...
TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...
WHITE...WHITFIELD.

&&

SHORT TERM...11
LONG TERM....37
AVIATION...11
Hazardous weather outlook, Dec 22, 12:56 PM EST, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EST SUN DEC 22 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1256 PM EST SUN DEC 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAVY RAIN AND ISOLATED STRONG TO SEVERE THUNDERSTORMS REMAIN
POSSIBLE.

WEATHER HAZARDS EXPECTED...
MODERATE TO HEAVY RAIN WILL CAUSE MINOR FLOODING ALONG SOME CREEKS
AND RIVERS THROUGH TONIGHT.
ISOLATED STRONG TO SEVERE STORMS REMAIN POSSIBLE ACROSS PARTS OF
CENTRAL GEORGIA THROUGH THIS EVENING.

DISCUSSION...
A STRONG STORM SYSTEM MOVING ACROSS THE SOUTHEAST WILL BECOME NEARLY
STATIONARY OVER NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. STRONG
LOW LEVEL WIND SHEAR AND INCREASING INSTABILITY DURING DAYTIME
HEATING COULD PRODUCE A FEW STRONG TO SEVERE STORMS DURING THE
AFTERNOON AND EVENING HOURS. THE THREAT OF STRONG STORMS GREATLY
DIMINISH BY MID TO LATE EVENING AS THE ATMOSPHERE STABILIZES.

IN ADDITION...DUE TO THE SLOW MOVEMENT OF THE SYSTEM...MODERATE
TO HEAVY RAIN IS EXPECTED ACROSS A LARGE PART OF NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND TONIGHT. RAINFALL AMOUNTS OF 1 TO 3
INCHES HAVE ALREADY FALLEN ACROSS MUCH OF NORTH AND PARTS OF CENTRAL
GEORGIA THROUGH SUNDAY MORNING... AND ANOTHER 1 TO 2 INCHES WITH
ISOLATED HIGHER AMOUNTS ARE STILL POSSIBLE. A FLOOD WATCH IS IN
EFFECT FOR NORTH AND PARTS OF CENTRAL GEORGIA FOR INCREASED
POTENTIAL OF FLOODING ON RIVERS...CREEKS AND STREAMS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE THREAT OF FLOODING OF RIVERS...CREEKS AND STREAMS WILL
CONTINUE INTO MONDAY AS THE STORM SYSTEM EXITS THE REGION. WHILE
ADDITIONAL RAINFALL AMOUNTS ON MONDAY WILL BE LIGHT...RUNOFF FROM
THE PREVIOUS DAY OF HEAVY RAIN COULD CONTINUE THE THREAT OF RIVER
FLOODING.

HIGH PRESSURE WILL SETTLE OVER NORTH AND CENTRAL GEORGIA FOR THE
REMAINDER OF THE PERIOD AND THIS WILL BRING DRY AND STABLE
CONDITIONS THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTER ACTIVATION WILL NOT BE NECESSARY TODAY... SPOTTERS
ARE ENCOURAGED TO SUBMIT DAMAGE OR FLOODING REPORTS THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 7:04 PM ESTRiver Flood WarningFFCCherokee38 hr
Dec 22, 7:52 PM ESTAreal Flood WarningFFCHaralson12 hr
Dec 22, 8:48 PM ESTAreal Flood WarningFFCGilmer12 hr
Dec 22, 9:41 PM ESTAreal Flood WarningFFCDawson, Forsyth, Lumpkin12 hr
Dec 22, 10:11 PM ESTAreal Flood WarningFFCFayette12 hr
Dec 22, 10:28 PM ESTAreal Flood WarningFFCCherokee12 hr
Dec 22, 11:20 PM ESTAreal Flood WarningFFCPolk9 hr
Dec 23, 12:04 AM ESTRiver Flood WarningFFCMurray, Whitfield36 hr
Dec 23, 12:04 AM ESTRiver Flood WarningFFCDawson, Forsyth10 hr
Dec 23, 12:04 AM ESTRiver Flood WarningFFCCherokee27 hr
Dec 23, 12:04 AM ESTRiver Flood WarningFFCCherokee10 hr
Dec 23, 12:04 AM ESTRiver Flood WarningFFCHaralson36 hr
Dec 23, 12:04 AM ESTRiver Flood WarningFFCCobb24 hr
Dec 23, 1:50 AM ESTRiver Flood WarningFFCGwinnett, Walton24 hr
Dec 23, 2:01 AM ESTRiver Flood WarningFFCPolk114 min
Dec 23, 2:06 AM ESTRiver Flood WarningFFCLamar, Spalding24 hr
Dec 23, 4:51 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard54 hr
Dec 23, 5:58 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee71 hr
Dec 23, 6:43 AM ESTSpecial Weather StatementFFCLaurens, Telfair, Wheeler47 min
Dec 23, 6:49 AM ESTRiver Flood WarningFFCButts, Henry, Newton24 hr
Dec 23, 8:20 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield37 hr
Dec 23, 10:34 AM ESTRiver Flood WarningFFCFloyd21 hr
Dec 23, 10:34 AM ESTRiver Flood WarningFFCCobb, Douglas30 hr
Dec 23, 10:34 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding18 hr
Dec 23, 10:34 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs65 hr
Dec 23, 10:34 AM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson34 hr
Dec 23, 10:50 AM ESTRiver Flood WarningFFCNewton, Rockdale25 hr
Dec 23, 10:50 AM ESTRiver Flood WarningFFCBarrow, Jackson23 hr
Dec 23, 1:18 PM ESTRiver Flood WarningFFCTroup24 hr
Dec 23, 1:32 PM ESTRiver Flood WarningFFCFayette, Spalding46 hr
Dec 23, 1:53 PM ESTRiver Flood WarningFFCFloyd27 hr
Dec 23, 2:36 PM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson22 hr
Dec 23, 2:36 PM ESTRiver Flood WarningFFCJones24 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.